# SDR IPXA2022022079189

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 49,784 hours, 7,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 144U5825102U
- Condition: None
- Location: Main Deck Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN DECK FLOOR PANEL MULTIPLE DAMAGE AREAS BETWEEN STA 980-STA 1285FABRICATED NEW FLOOR PANEL IAW UPS EO B747-5320-42648-A
